# SDR FDEA201408122151

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK LBL 08, FS 1810 HAS WORN LOBE.  REPAIRED SEAT TRACK AT STA 1810-1890, LBL 8 IAW ARM 53-70-00 FIG 1.  SEAT TRACK P/N 60-10964.  HAT T14/1085424, 1 EA SPLICE PLATE T14/1085430 PART MARK'S IAW GMM 7-0-1001-1.  MAJOR REPAIR
